Proszę używać tego identyfikatora do cytowań lub wstaw link do tej pozycji:
http://hdl.handle.net/11320/21357| Tytuł: | A Theory of Matrices of Real Elements |
| Autorzy: | Nakamura, Yatsuka Tamura, Nobuyuki Chang, Wenpai |
| Data wydania: | 2006 |
| Data dodania: | 29-paź-2026 |
| Wydawca: | University of Białystok |
| Źródło: | Formalized Mathematics, Volume 14, Issue 1, Pages 21-28 |
| Abstrakt: | Here, the concept of matrix of real elements is introduced. This is defined as a special case of the general concept of matrix of a field. For such a real matrix, the notions of addition, subtraction, scalar product are defined. For any real finite sequences, two transformations to matrices are introduced. One of the matrices is of width 1, and the other is of length 1. By such transformations, two products of a matrix and a finite sequence are defined. Also the linearity of such product is shown. |
| Afiliacja: | Yatsuka Nakamura - Shinshu University, Nagano, Japan Nobuyuki Tamura - Shinshu University, Nagano, Japan Wenpai Chang - Shinshu University, Nagano, Japan |
| URI: | http://hdl.handle.net/11320/21357 |
| DOI: | 10.2478/v10037-006-0004-1 |
| ISSN: | 1426-2630 |
| e-ISSN: | 1898-9934 |
| Typ Dokumentu: | Article |
| metadata.dc.rights.uri: | https://creativecommons.org/licenses/by-sa/4.0/ |
| Właściciel praw: | © 2008 Yatsuka Nakamura, Nobuyuki Tamura, Wenpai Chang, published by University of Białystok This work is licensed under the Creative Commons License. |
| Występuje w kolekcji(ach): | Formalized Mathematics, 2006, Volume 14, Issue 1 |
Pliki w tej pozycji:
| Plik | Opis | Rozmiar | Format | |
|---|---|---|---|---|
| A_Theory_of_Matrices_of_Real_Elements.pdf | 110,6 kB | Adobe PDF | Otwórz |
Pozycja ta dostępna jest na podstawie licencji Licencja Creative Commons CCL
